IJPAM: Volume 75, No. 3 (2012)

PETAL GRAPHS

V. Kolappan$^1$, R. Selva Kumar$^2$
$^{1,2}$VIT University
Vellore, INDIA


Abstract. In this paper we introduce $p$-petal graphs. We prove that the necessary and sufficient condition for a planar p-petal graph $G$ is that $G$ has even number of petals each of size three. We also characterize the planar partial $p$-petal graphs.

Received: July 7, 2011

AMS Subject Classification: 05C10

Key Words and Phrases: petal graph, p-petal graph, partial p-petal graph, planarity

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 3